# SDR DALA2017071205381

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 40,674 hours, 26,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Latch
- Condition: Corroded
- Location: Bs 166-195
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SLIDE LATCH FITTINGS, BS 166 AND 195, RBL 53.  REPLACED IAW SRM 51-30-01.
